ophthalmologist-icon

Blur eyes .

Mine right eye is getting a bit blur due to seeing a lot of TV and pc is there any eye drops available
views-icons 31 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Vaibhev Mittal
Ophthalmologist/ Eye Surgeon 9 yrs exp Sangrur

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Prolonged working on laptop/TV/mobile can cause computer vision syndrome. Computer vision syndrome is a condition resulting from focusing the eyes on a computer or other display device for, uninterrupted periods of time. Some symptoms of cvs include a. Headaches b blurred vision c. Neck pain d redness in the eyes e. Eye strain f dry eyes sometimes watery eyes these symptoms can be further aggravated by improper lighting conditions. Measures to reduce this include 1. Work under proper light. 2. Blink a lot. 3. Cold compresses 4. Use good lubricating eyedrop.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Swathi S Aithal
General Physician 2 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello.. Well you need to show for blurring of vision as it may be initial symptom of refractive error...you need to maintain proper distance of viewing tv or laptop....give rest to your eyes....it's better to consult an ophthalmologist... thank you
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO